# SDR 97FDEA00186

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583164
- Condition: Corroded
- Location: Bs 1104-1124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0084 010, BULGES IN EXTERNAL SKIN AT BS 1104 AND 1124, STR 30.  *S/D*  REMOVED DAMAGED SKIN AT BS 1104 AND 1124, REPAIRED AS PER FED-EX SRM 53-30-03.
